# SDR 2007UALA02920

- Difficulty date: July 30, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 56,477 hours, 21,090 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L EMERGENCY POWER RESERVOIR PSI LOW.  REPLACED EMERGENCY POWER RESERVOIR FOR DOOR 1R AND ACCOMPLISHED BOTTLE INSPECTION.
